# SDR WRLA20111003518

- Difficulty date: October 3, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Aircraft time: 56,978 hours, 10,947 cycles
- Engine: Pwa PW4462
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE LANDING GEAR TRUNNION FITTING ON LT SIDE HAS CRACK STA Y=595 L=0.6.   REPAIRED IAW SRM 53-10-14, REPAIR 2, FIG 202, REV. 47 AND EI W2011A53B-2159. REV. 00
